On one-dimensional self-similar tilings and pq-tiles
Publication in refereed journal


Times Cited
Web of Science16WOS source URL (as at 19/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractLet b greater than or equal to 2 be an integer base, D = {0, d(1), ... , d(b-1)} subset of Z a digit set and T = T(b, D) the set of radix expansions. It is well known that if T has nonvoid interior, then T can tile R with some translation set J (T is called a tile and D a tile digit set). There are two fundamental questions studied in the literature: (i) describe the structure of J; (ii) for a given b, characterize D so that T is a tile.
All Author(s) ListLau KS, Rao H
Journal nameTransactions of the American Mathematical Society
Year2003
Month1
Day1
Volume Number355
Issue Number4
PublisherAMER MATHEMATICAL SOC
Pages1401 - 1414
ISSN0002-9947
eISSN1088-6850
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-20-10 at 02:51